Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Lack of sleep, anxiety, light-headedness, dizziness, symptoms of smoking meth and marijuana

I smoked marijuana with some meth over the weekend and didn't sleep saturday night. From sunday night I have been suffering bad anxiety , struggling to calm down, light headed & dizzy spells. I has my heart rate & blood pressure checked today & they were fine. When will this go away or what can I do? It seems to have eased tonight but am hoping I will be better tomorrow. It has been a scary & horrible experience - no drugs, never again.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
this seems to be bad trip. The substances you used have the capacity of inducing psychotic symptoms. in predisposed individuals this may ever trigger schizophrenia. So kindly be sure that you remsin absitient from those substances. consult your nearest Psychiatrist.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor